Home > Experts > Question Question Posted by: Alex B | 2016/11/10 Hi i am a 34 year mother of a 10month old baby, since i gave birth i used the 3 month injection and gained weight like crazy, i had an apitite like mad, so i changed to Trigestrel (my first month) and now im experiencing naustiousness, overtired and tummy cramps and back pains. should i be concerned or is this some side effects. anything i can use to make it easy, coz i dont want to get pregnant anytime soon, but would love to have another child in 2 years time. Not what you were looking for? Try searching again, or ask your own question Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions X-ray Can Zartan cause muscle cramps? Medication causing harmful effects. Help! 3 OralQuick Swab Accurate? Sleeping tablets High blood pressure 131 over 95, how can I treat it? Lae bloeddruk. Medication causing harmful effects. Help! Legs not straight Immune Booster Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? Crazy fantasy Does my husband have an affair with another man? Cant have intercourse HIV+ but not on treatment advertisement From our sponsors Managing diabetes in the workplace Back-to-school with diabetes Discover treatments that can help reduce acne What can I do to reduce or remove acne marks?